# SDR AALA201907099026

- Difficulty date: June 11, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR RIGHT HAND AFT DOOR AFT HINGE FORWARD HALF FITTING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER CMM 52-82-32-100-805-A01.
